# SDR ASAA0480067

- Difficulty date: February 9, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 99365851
- Condition: Dented
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV1-CHECK, FOUND CABIN FLOOR PANEL INSERT DAMAGED AT FS 927-1003.  REPLACED FLOOR PANEL INSERT PER SRM 53-05.  (M)
